Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Delayed periods, lot of cramping, heartburn, urine test negative. Reasons ?

I am four days late for my period but the urine test is negative. I am getting a lot of cramping like my period is going to arrive but nothing does. I am getting weird heartburn/indigestion type symptoms but apart from that no other symptoms. I haven t been ill and am usually very regular so I am confused. Had very slight cramping 1 week before period due but nothing since. Help!
Asked On : Fri, 3 Aug 2012
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for your query.

I read your query and I understand your concerns.

It is normal to have delay for a week. It does not necessarily means pregnancy. The signs what you have are suggestive of menstrual cycles occurring. You might get cycles in a day or two. Take some antacid tablets for heart burn.

I hope I answered your query. I will be available for any followup queries you have.

Dr.Mahesh Koregol
IVF & Infertility Specialist.
Answered: Fri, 3 Aug 2012
I find this answer helpful
General & Family Physician Dr. Ganesh Dhakappa's  Response
Thanks for choosing HCM.
You may have acidity causing heart burn which can be tackled by OTC antacids initially, & regular timely bland diet.
The periods could be late due to hormonal insufficiency,/ anemia,/ thyroid disorder,/ PCOS etc, which needs to be assessed by a doctor.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor